# SDR DLL19972665

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1592941117
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT UPPER SKIN CRACKED 4PLS SRM REPAIR REF 57-51-00 FIG808 MAJOR REPAIR.
